# SDR GTIA2016100701633

- Difficulty date: October 7, 2016
- Submitted: October 9, 2016
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 40,982 hours, 19,291 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53111128200
- Condition: Damaged
- Location: Frame 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FUSELAGE TOP SKIN DAMAGED 28MM FWD OF FRAME 11 STRINGER 0.  REPAIRED IAW EO 5311-1642.
